"Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces"
written by Saurabh Manro, Sanjay Kumar, Shivdeep Singh,
published by Applied Mathematics, Vol.1 No.6, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Fixed Point Theorem in Intuitionistic Fuzzy Metric Spaces Using Compatible Mappings of Type (A)
2018
[2] Common Fixed Points of Occasionally Weakly Compatible in Intuitionistic Fuzzy Metric Space
2017
[3] Common Fixed Point of Semi-Weakly Compatible Maps on∈-Chainable Intutionistic Fuzzy Metric Space
Intern. J. Fuzzy Mathematical Archive, 2016
[4] A Common Fixed Point Theorem for Compatible Mappings of Type (K) in Intuitionistic Fuzzy Metric space
2015
[5] Common fixed point theorems in ϵ-chainable intuitionistic fuzzy metric spaces
2014
[6] Common Fixed Point of Occasionally Weakly Compatible Maps on Intuitionistic Fuzzy Metric Spaces For Integral Type Inequality
Computer Engineering and Intelligent Systems, 2014
[7] A Fixed Point Theorem for a Meir-Keeler Type Contractive Condition on an Intuitionistic Fuzzy Metric Space
S Manro - PANAMERICAN MATHEMATICAL, 2014
[8] ntuitionistic fuzzy metric space, property EA, implicit relation. PUBLISHED DATE
2014
[9] Common fixed point theorems in intuitionistic fuzzy metric spaces using occasionally weakly compatible maps
Journal of Mathematical and Computational Science, 2012
[10] Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Using R-Weakly Commuting Mappings
Applied Mathematics, 2012
[11] Common Fixed Point Theorem for Four Mappings without Continuity and Compatiblity on Intuitionistic Fuzzy Metric Space
Int. J. Pure Appl. Sci. Technol, 2011
[12] On Starshaped Intuitionistic Fuzzy Sets
Applied Mathematics, 2011